# SDR DHL2001743015

- Difficulty date: November 23, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FIRE DETECTOR GROUND FAULT LIGHT ILLUMINATED.  CLEANED AND REPOSITIONED NR 1 ENG SENSING ELEMENT.  OPS CHECK, NO LIGHT. OP'S OK IAW MM 26-11-022.
